Women's Health Community
Only 21: Tired, no energy, weight gain etc
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Only 21: Tired, no energy, weight gain etc

I am only 21. The past year I have been on the depo shot over a year now and I'm not sure if this is the reason to my problems or if it is something else. The past few months I have been very tired. I could sleep for 9+ hours and wake up feeling liked I never slept. My energy is gone. It takes me everything I have to get up and go play with my 2 year old son outside. I've noticed that the things that make me happy don't phase me anymore. I have lost my sex drive as well. Sometimes I feel like its a chore just to keep my husband happy. Sometimes I wake up in the middle of the night
from night sweats. An not to mention the weight gain. I was always around 120 lbs and in the past year I've gained over 50lbs. I've tried dieting, no sugar, no soda diet but nothing works. I am only 21 an feel as of I'm 50. Can someone please help. Thank you.  
3 Comments Post a Comment
Blank
Avatar f tn
It.might be the Depo actually, I was miserable on it. Talk to your doc to see if they could switch your BC method. Trust me, sometimes your body is sensitive, and the Depo is a whole lot of hormones at once. If not, it'd still be good to talk to a doc about how you're feeling, so they can rule out everything else. T/c
Blank
Avatar f tn
Hi
I was on this for 7 years, i completly lost my sex drive, as you say it was like a chore. I also put weight on, id say about 3 stone during this time. My depression and anxiety got so bad with it also, goodt hing was my periods stopped, however, the side effects were horrible. I came off it in 2011, my periods came back January of last year. My sex drive came back after 6 months, weight is still there it is hard to shift, i lost about a stone id say after i of it.
I feel a hell of a lot better being of it. Seriously, i advice you to come of it, its not worth it. Good luck xx
Blank
Avatar f tn
You should talk to your doctor about ditching the depo for now, but consider getting your thyroid checked, and maybe see a psychologist or psychiatrist.  What you're describing could be a major depressive episode, but depo can cause issues with weight gain and lethargy, as can low thyroid levels.  I'm not sure if they'd want an antidepressant anyway, but the bottom line is you need to see someone about this.
Blank
Post a Comment
To
Recent Activity
2020005 tn?1464196836
Blank
pb95, KTowne, and Des_a_rae commented on Des_a_rae's status
57 mins ago
2020005 tn?1464196836
Blank
KTowne commented on melimeli's status
3 hrs ago
18418458 tn?1464723248
Blank
delswife1963 added the CFS/FMS Tracker
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time